# SDR ASAA2022030437642

- Difficulty date: March 4, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 23,130 hours, 7,346 cycles
- System (JASC): 7100 · Powerplant System
- Part: Wire Harness
- Part number: 3250268010
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR 711655 FOUND HARNESS MW0313 OPEN FROM AVM TO NOB, FOR #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED NACELLE WIRING HARNESS MW0313 FOR #1 ENGINE REF B737-900 AMM 71-51-03/401.
